# SDR SWIA200515257

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 8,085 hours, 6,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING LEVEL CABIN EMERGENCY LIGHT INOP.  RELAMPED CEILING LIGHT IN AFT CABIN.  OPERATIONAL CHECK GOOD.
